Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diagnosed with epidiymitis. Took different medicine. Ultrasound confirmed epidiymitis. What to do now?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
I was diagnosed with epidiymitis 3 months ago and was treated by a emergency medical physician with cipro for 15 days after about a month the pain returned. The second time i was treated with a shot of rochephin and 15 days of doxycline for 15 days and after a month the pain returned. The UA came back normal and a ultrasound confirmed epidiymitis. I don't know what to do now. Is this just something I will have to live with?
Posted Wed, 10 Oct 2012 in Men's Health
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Thanks for the query

Actually epididymitis is a bacterial infection of the epididymal tract. There are certain causes of the epididymitis like being uncircumcised, any anatomical abnormality of the urinary tract and the most important one is the unprotected sex with multipartners.
The condition is usually treated with antibiotics and have good prognosis although it do have chance of recurrence. You do not have to live with it. These are timely problems and will settle down.
It is recommended to send your urine for culture and sensitivity along with test for chlamydia and gonorrhea as they require specific antibiotics for treatment.
Even after the resolution of symptoms do have a follow up to your consultant for check up as sometimes the infection do not settles completely

if you have any further queries, feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor